# SDR ASAA2023022242039

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 4,058 hours, 1,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON BOTH ND'S. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-918. FMCS RESTORED. OPS CHECK GOOD. GROUND VERIFICATION TESTS GOOD.
